Jump to content

Med update - Techfidera Day 2


Dirtyhip
 Share

Recommended Posts

Ugh, nausea and not so nice GI issues.  I can barely eat due to the nausea.  Already lost some weight since starting this.  I wanted to slim back down to race weight, but I don't usually lose weight by starving myself.   I am having a hard time on the bike.  Tummy cramps make hill climbing less than fun.  

 

Sorry, had to vent.

Link to comment
Share on other sites



Sorry, I missed something.  Why are you taking this med?  MS related?

 

I switched meds from Sub Q injection Rebif to the oral pill, Techfidera.  This is an MS therapy med.  

 

Supposed to have better efficacy.  80% compared to 40% on the injection drug.

Link to comment
Share on other sites

Yes.  Where are the arm-stump updates?

 

I am not having a great week.  Yesterday, my right foot decided to drop and I tripped on some concrete stairs.  I fell right on that same hand.  The hand hurts like hell.  It might need to be amputated.

Link to comment
Share on other sites

I am not having a great week. Yesterday, my right foot decided to drop and I tripped on some concrete stairs. I fell right on that same hand. The hand hurts like hell. It might need to be amputated.


I'm thinking that hand could use some extra physical therapy. I'm sure K would be happy to provide a proper tool for the job... ;)
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

  • Recently Browsing   0 members

    • No registered users viewing this page.
×
×
  • Create New...